# SDR UIEA2017092501821

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146T5006U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR STRINGER AT STA 1518, LBL14 HAS A CRACK. REMOVED AND REPLACED STRINGER BETWEEN STA 1417 AND STA 1540, LBL 14 AT BULK CARGO COMPT FLOOR AREA IN REF SRM 51-40-02-0G-0.
